Alert archive / California / Wind Advisories in 2013
Wind Advisory 10, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at May 22, 2013, 9:36 AM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 22, 2013, 9:36 AM PDT (16:36 UTC)
- Expired
- May 22, 2013, 3:33 PM PDT
- In force
- 6 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
482 WWUS76 KSTO 221636 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 936 AM PDT WED MAY 22 2013 ...WINDY IN THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEY VALLEYS TODAY... .A DRY LOW PRESSURE SYSTEM IS BRINGING GUSTY WINDS TO THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY THIS MORNING. THESE WINDS WILL INCREASE THROUGH THE MORNING AND SPREAD SOUTH INTO THE SACRAMENTO DELTA AND NORTHERN SAN JOAQUIN VALLEY. THE WINDS WILL BEGIN TO SUBSIDE BY LATE AFTERNOON. CAZ016>019-230000- /O.NEW.KSTO.WI.Y.0010.130522T1636Z-130523T0000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO 936 AM PDT WED MAY 22 2013 ...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING...THEN PERSIST THROUGH THE AFTERNOON BEFORE SUBSIDING. * WINDS...SUSTAINED WINDS INCREASING TO 25 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...STRONG WIND GUSTS CAN IMPAIR DRIVING ABILITY AND CAN STEER A HIGH PROFILE VEHICLE OFF THE ROAD. VISIBILITIES CAN BE REDUCED BY BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WWW.WRH.NOAA.GOV/STO
2 follow-up statements
116 WWUS76 KSTO 221638 CCA NPWSTO URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SACRAMENTO CA 937 AM PDT WED MAY 22 2013 ...WINDY IN THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS TODAY... .A DRY LOW PRESSURE SYSTEM IS BRINGING GUSTY WINDS TO THE CENTRAL AND SOUTHERN SACRAMENTO VALLEY THIS MORNING. THESE WINDS WILL INCREASE THROUGH THE MORNING AND SPREAD SOUTH INTO THE SACRAMENTO DELTA AND NORTHERN SAN JOAQUIN VALLEY. THE WINDS WILL BEGIN TO SUBSIDE BY LATE AFTERNOON. CAZ016>019-230000- /O.NEW.KSTO.WI.Y.0010.130522T1637Z-130523T0000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...SACRAMENTO ...FAIRFIELD/SUISUN ... STOCKTON...MODESTO 937 AM PDT WED MAY 22 2013 ...WIND ADVISORY IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. * TIMING...WINDS WILL INCREASE THROUGH THE MORNING...THEN PERSIST THROUGH THE AFTERNOON BEFORE SUBSIDING. * WINDS...SUSTAINED WINDS INCREASING TO 25 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. * IMPACTS...STRONG WIND GUSTS CAN IMPAIR DRIVING ABILITY AND CAN STEER A HIGH PROFILE VEHICLE OFF THE ROAD. VISIBILITIES CAN BE REDUCED BY BLOWING DUST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SANGER WWW.WRH.NOAA.GOV/STO
118 WWUS76 KSTO 222233 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 333 PM PDT WED MAY 22 2013 CAZ016>019-222345- /O.CAN.KSTO.WI.Y.0010.000000T0000Z-130523T0000Z/ CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...CHICO...OROVILLE... MARYSVILLE/YUBA CITY ...FAIRFIELD/SUISUN ...STOCKTON...MODESTO 333 PM PDT WED MAY 22 2013 ...WIND ADVISORY IS CANCELLED... THE WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS...BUT A FEW GUSTS TO 30 MPH WILL BE POSSIBLE OVER THE DELTA AND SAN JOAQUIN VALLEY THROUGH THE EVENING. INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO WWW.TWITTER.COM/NWSSACRAMENTO $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at May 22, 3:51 AM PDT, 5 hours 45 minutes earlier.
Area forecast discussion, May 22, 3:51 AM PDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 351 AM PDT WED MAY 22 2013 .DISCUSSION... COLD UPPER LOW SETTLING IN OVER THE PACNW WHERE IT WILL REMAIN FOR THE NEXT SEVERAL DAYS. THE MAIN IMPACT ON OUR REGION/S WEATHER WILL BE COOLER TEMPERATURES AND BREEZY CONDITIONS THAT CAN BE EXPECTED THROUGH THE END OF THE WEEK AS THE PATTERN CHANGES LITTLE. THE MAIN THREAT FOR SHOWERS OVER THE NEXT SEVERAL DAYS WILL REMAIN NEAR THE OREGON BORDER AND AREAS FURTHER TO THE NORTH CLOSER TO THE LOW CENTER...THOUGH A FEW SHOWERS WILL BE POSSIBLE AS FAR SOUTH AS THE FAR NORTHERN SIERRA ON THURSDAY AS A STRONGER SHORT- WAVE ROTATES THROUGH. TEMPERATURES WILL CONTINUE TO COOL TODAY FOLLOWING THE INITIAL SURGE OF COOLER AIR SOUTHWARD ON TUESDAY. HIGHS TODAY WILL BE ANOTHER 5 TO 10 DEGREES COOLER IN MOST AREAS COMPARED TO TUESDAY. WINDS ARE EXPECTED TO BE LESS BREEZY THAN TUESDAY EVENING AS NORTHERLY SURFACE PRESSURE GRADIENTS RELAX A BIT...HOWEVER CONTINUING COLD ADVECTION WILL KEEP SOME BREEZES GOING INTO THURSDAY. SOME MODERATION OF THE AIRMASS IS EXPECTED BY THE END OF THE WEEK AND OVER THE WEEKEND AS THE PACNW LOW WEAKENS AND LIFTS OUT TO THE NORTHEAST. HOWEVER...IT/S LOOKING LIKE MORE ENERGY WILL WORK ACROSS THE PACIFIC EARLY NEXT WEEK REINFORCING THE TROUGH ALONG THE WEST COAST AND PERHAPS BRINGING A BETTER CHANCE OF SHOWERS FURTHER SOUTH. STAY TUNED. && .AVIATION... VFR CONDS CONT NXT 24 HRS FOR INT NORCAL TAF SITES. BREEZY NORTH WINDS 10 TO 20 KNOTS THRU TDA DECREASING AFT ABOUT 08Z THU. && .STO WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 22, 3:52 AM PDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 352 AM PDT WED MAY 22 2013 CAZ013>019-063-064-066>069-231400- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 352 AM PDT WED MAY 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.